| Model Number |
690-00-28F |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/08/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
Right hip revision, constrained insert failed, releasing bipolar component from captured insert.Surgeon had to revise stem, head (stem and head revised to competitor) and insert.Update 10/august/2022 wg: rep confirmed this was an intra-op failure which occurred during right hip revision reported.Per response: removal of stem was not planned during revision it was removed however as a result of the intra-op event." when the constrained inserts failed, stem removal was necessary.".